Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using augmentin for tonsillitis. Penis getting smaller. Medication side effect?

hi . may name asad . i am using augmentin 625 mg pill 2 times a day for my tonsillitis i just have notice my penis get thin when it erect and i measured it its less than my normal size and it looks so thin is well i want to ask that its really happened for lifetime or its just a side effect of augmentin do answer plz i am worry
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, Thanks for the query to H.C.M.C.
Augmentin 625 mg is a normal dose of this drug and you are using it for tonsilltis.
Your's query is that due to this drug the size of penis has reduces and it became thinner somewhat at the time of erection.
Note in mind that no drug is able to decrease or increase the size of penis at any cost ( oral).
There is a misconception in young that size of penis matters but that is not a fact rather its performance during sex matters.
So remove any wrongs from your brain and live happy life.
Good luck .
Answered: Sun, 21 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor